Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Extension of the Principle of Fermat's Theorem of the Polygonal Numbers to the Higher Orders of Series Whose Ultimate Differences are Constant. With a New Theorem Proposed, Applicable to all the Orders. [Abstract]

Frederick Pollock
Abstracts of the Papers Communicated to the Royal Society of London
Vol. 5 (1843 - 1850), pp. 922-924
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/111069
Page Count: 3
Subjects: Mathematics Biological Sciences General Science
Find more content in these subjects: Mathematics Biological Sciences General Science
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails